# SDR HALA2017033000090

- Difficulty date: March 30, 2017
- Submitted: March 30, 2017
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 56,810 hours, 10,386 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Low
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - R GEN DRIVE EICAS. CHECKED EICAS MX PAGE READ: "R-IDG OIL LEVEL." SERVICED RIGHT IDG WITH TWO PINTS OF FLUID, NO LEAKS CHECKED IDG SCAVENGE FILTER (CLEAN) IAW AMM 24011092 CONDUCTED FIM 24-2- FAULT TREE 801 BITE CHECK OF THE BPCU, NO FAULTS NOTED.  R&R GCU AS PRECAUTION, AS PER MOC IAW AMM 24-22-02. RAN ENGINE FOR 10 MINS.
